# SDR CALA2025031802928

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 112,808 hours, 26,284 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Part number: 7898301
- Part serial: 03049929
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 71,640 hours, 16,653 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT FOR LOSS OF DIGITAL EPR INDICATIONS AND LOSS OF AUTOTHROTTLE E2TOMC APPROVES THE MEL 7711F FOR THE E2 LOW SPEED REJECT FOR LOSS OF DIGITAL EPR INDICATIONS AND LOSS OF AUTOTHROTTLE E2.  DDP ACCOMPLISHED WITH THE CREWS ASSISTANCE.  DOWNGRADED ACFT TO AUTOLAND LIMIT LAND 2,SRF4730 PLACARD INSTALLED SUSPECT BAD EPR TRANSMITTER INSTALLED DURING PREVIOUS FAULT OCCURRENCE. SCEPTRE SHOWS HISTORY OF THIS COMPONENT BEING INSTALLED AND REMOVED IN SHORT PERIODS OF TIME. SUGGEST REPLACEMENT. NO TIME TO CHANGE. REF AMM 77-11-01-404-007-R00. PART ADDED TO M/L. REMOVED AND REPLACED ENG 2 EPR TRANSMITTER IAW AMM 77-11-01. NOT ENOUGH TIME TO COMPLETE INSTALLATION TEST.  REMOVED AND REPLACED E2 EPR TRANSMITTER REF TASK 77-11-01-004-001-R00 / TASK 77-11-01-404-007-R00, RAN ENGINE 2 FOR 5 MINUTES, EPR OPS GOOD PLACARD REMOVED.
